Select Publications

This is a list of the most recent publications that have come from the Mathematical Modeling and Optimization Institute (updated July 2014).
  • Butenko, S., Pasiliao, E.L., Shylo, V. "Examining Robustness and Vulnerability of Networked Systems", NATO Science for Peace and Security Series - D: Information and Communication Security, Vol. 37, 2014.
  • A. Buchanan, J.S. Sung, V. Boginski, S. Butenko. On connected dominating sets of restricted diameter. European Journal of Operational Research, 236(2):410-418, 2014.
  • A. Buchanan, J.L. Walteros, S. Butenko, P.M. Pardalos. Solving maximum clique in sparse graphs: an O(nm + n2^{d/4}) algorithm for d-degenerate graphs. Optimization Letters, 8(5):1611-1617, 2014.
  • Vogiatzis, C., Pasiliao, E.L., and Pardalos, P.M., Graph partitions for the multidimensional assignment problem, Computational Optimization and Applications, Vol. 58, No. 1, pp. 205–224, 2014.
  • Walteros, J.L., Vogiatzis, C., Pasiliao, E.L., and Pardalos, P.M., Integer Programming Models for the Multidimensional Assignment Problem with Star Costs, European Journal of Operational Research, Vol. 235, No. 3, pp. 553–568, 2014.
  • Veremyev, A., Prokopyev, O.A., Boginski, V., and Pasiliao, E.L., Finding maximum subgraphs with relatively large vertex connectivity, European Journal of Operational Research, DOI: 10.1016/j.ejor.2014.05.041, 2014.
  • Mahdavi Pajouh, F., Boginski, V., and Pasiliao, E.L., Minimum vertex blocker clique problem, Networks, DOI: 10.1002/net.21556, 2014.
  • Veremyev, A., Boginski, V., and Pasiliao, E.L., Potential energy principles in networked systems and their connections to optimization problems on graphs, Optimization Letters, 2014.
  • Veremyev, A., Sorokin, A., Boginski, V., and Pasiliao, E.L., Minimum vertex cover problem for coupled interdependent networks with cascading failures, European Journal of Operational Research, 232: 499–511, 2014.
  • Veremyev, A., Boginski, V., and Pasiliao, E.L., Exact identification of critical nodes in sparse networks via new compact formulations, Optimization Letters, 8:1245–1259, 2014.
  • Veremyev, A., Boginski, V., and Pasiliao, E.L., Analytical characterizations of some classes of optimal strongly attack-tolerant networks and their Laplacian spectra. Journal of Global Optimization, DOI: 10.1007/s10898-014-0141-y, 2013.